# SDR YYFA20150105001

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT WITH AIRFOIL SWITCH ON LT & RT ICE, PROT TEMP LOW ANNUNCIATORS REMAINED ILLUMINATED.  FOLLOWED QRH CHECKLIST & PROCEEDED WITH AIR TURN BACK.
